# SDR VNAA202305220008

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 19,549 hours, 17,614 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: LE670397235
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FWD INNER DOOR HINGE IS GOUGED.
